# SDR SWAA2022070112950

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.125 INCH 2022-287601 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 26 JAN 23.;[03] PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01--2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
